# SDR CALA2018022300783

- Difficulty date: February 23, 2018
- Submitted: February 24, 2018
- Operation: Air carrier
- Aircraft: N502UA
- Make and model: Boeing 757222
- Aircraft serial: 24623
- Aircraft time: 94,355 hours, 27,226 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141N5162
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MAIN CABIN FLOOR HAT CHANNEL BETWEEN STA 310-332 RBL 33.36 RG31. (MATL LOSS .025 ORG .025) BLENDED OUT DAMAGE AREA ON FLOOR HAT CHANNEL (SUPPORT) ON MAIN CABIN BETWEEN STA 310-STA 332 RBL 33-R BL 36. AREA FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51 FIG 101 DETIAL III. REMOVED, FABRICATED AND REPLACED (SUPPORT) I AW DWG 141N5162 SRM 51-40-02 PG 21 FIG 4.
